# SDR AALA20100101MIA04

- Difficulty date: January 1, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 39,654 hours, 4,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT LEFT NUMBER THREE DOOR MISSING STRAP.  REPLACED STRAP.
